# SDR SWIA202055140

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT RAIL LT SIDE ON OUTBOARD SIDE SHOWS POSSIBLE CORROSION AT APPROXIMATELY FS 693.  C-CHECK RO 1/5/2021.  REMOVED CORROSION FROM CENTER SEAT RAIL LT SIDE, OUTBOARD SIDE AT APPROXIMATELY FS 693.  FOUND TO BE OUT OF LIMITS.  COMPLIED WITH REPAIR, REF MHIRJ REO 670-53-41-493 REV- DATED: 11-25-2020.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
